Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning sensation in ears, nose, throat, unable to swallow if I don't snort, want to quit snorting. Suggestions?

I m trying to quit snorting pain pills (hydro/ oxycodone ), but when I don t snort anything my throat catches fire and feels swollen, my ears ache really bad, my nose runs constantly, its agony to swallow ...basically, my whole head goes crazy without the pills and the only way to ease the symptoms is to snort more. I really want to stop, I know they re killing me slowly, but I need help dealing with these symptoms just long enough for my ears, nose, and throat to recover. I know I can kick the habit if I can only get past these symptoms. I ve tried saline rinses, sore throat spray, even put purified water in a nasal spray bottle to flush out my sinuses but nothing soothes the burn ...please help!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello . It is a good decision that you are trying to quit snorting and i strongly encourage you to do the same. all the symptoms you have told are because of withdrawal and should last less than 10 to 15 days. you should consider a de- addicting center and they will be able to help you . you can try try yoga ( specifically Pranayama )it will help. thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor